Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 162, NWS Pueblo, CO

June 18, 2015Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2015, 6:12 PM MDT for Bent County, Prowers County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 6:12 PM MDT (00:12 UTC)
Expired
Jun 18, 2015, 7:15 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1161 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WUUS55 KPUB 190012
SVRPUB
COC011-099-190115-
/O.NEW.KPUB.SV.W.0162.150619T0012Z-150619T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
  EAST CENTRAL BENT COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 715 PM MDT

* AT 611 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  LAMAR...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 10257 3790 10250 3767 10257 3766 10277
      3794 10297
TIME...MOT...LOC 0011Z 045DEG 14KT 3792 10263 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
4 follow-up statements
595 
WWUS55 KPUB 190030
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
630 PM MDT THU JUN 18 2015

COC011-099-190115-
/O.CON.KPUB.SV.W.0162.000000T0000Z-150619T0115Z/
PROWERS CO-BENT CO-
630 PM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES...

AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
LAMAR...MOVING SOUTHWEST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3799 10271 3789 10255 3767 10261 3766 10277
      3794 10297
TIME...MOT...LOC 0030Z 047DEG 10KT 3788 10269 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

HODANISH
614 
WWUS55 KPUB 190045
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT THU JUN 18 2015

COC011-099-190115-
/O.CON.KPUB.SV.W.0162.000000T0000Z-150619T0115Z/
PROWERS CO-BENT CO-
645 PM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES...

AT 644 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF TWO BUTTES RESERVOIR...OR 16 MILES SOUTH OF LAMAR...MOVING
SOUTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3797 10275 3784 10265 3766 10270 3766 10277
      3794 10297
TIME...MOT...LOC 0044Z 043DEG 11KT 3785 10272 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
175 
WWUS55 KPUB 190056
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT THU JUN 18 2015

COC099-190106-
/O.CAN.KPUB.SV.W.0162.000000T0000Z-150619T0115Z/
PROWERS CO-
656 PM MDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PROWERS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3797 10275 3779 10276 3766 10277 3794 10297
TIME...MOT...LOC 0056Z 037DEG 18KT 3788 10283 

$$

COC011-190115-
/O.CON.KPUB.SV.W.0162.000000T0000Z-150619T0115Z/
BENT CO-
656 PM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL BENT COUNTY...

AT 656 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTHEAST
OF HASTY...OR 18 MILES SOUTHWEST OF LAMAR...MOVING SOUTHWEST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BENT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3797 10275 3779 10276 3766 10277 3794 10297
TIME...MOT...LOC 0056Z 037DEG 18KT 3788 10283 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
747 
WWUS55 KPUB 190112
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
712 PM MDT THU JUN 18 2015

COC011-190122-
/O.EXP.KPUB.SV.W.0162.000000T0000Z-150619T0115Z/
BENT CO-
712 PM MDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENT COUNTY WILL
EXPIRE AT 715 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3797 10275 3779 10276 3766 10277 3794 10297
TIME...MOT...LOC 0109Z 045DEG 14KT 3788 10283 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:18 PM MDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 18, 2:18 PM MDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT THU JUN 18 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 215 PM MDT THU JUN 18 2015

AN OUTFLOW BOUNDARY MOVED THRU MUCH OF THE SERN PLAINS TODAY AND
IS SITTING OVR THE SE CORNER OF THE STATE. BEHIND THIS
BOUNDARY...DEW POINTS ARE MOSTLY IN THE MID TO UPR 50S...AND
WARMING HAS BEEN SLOWED. CONVECTION HAS BEEN VERY LIMITED SO FAR
THIS AFTERNOON... WITH JUST SOME ISOLD STORMS OVR THE SRN MTNS.
SPC MESO ANALYSIS INDICATES CAPE VALUES OF 2000-3000 J/KG OVR A
GOOD SHARE OF THE SERN PLAINS...NOT INCLUDING LAS ANIMAS COUNTY.
0-6KM SHEAR VALUES ARE ABOUT 40 KTS NR THE KS BORDER. WITH THE
BOUNDARY SITTING OVR THE SERN CORNER OF THE STATE...IT WL SERVE AS
FOCUS FOR TSTMS DEVELOPMENT...AND THIS AREA WL HAVE THE BEST
CHANCE FOR SEVERE STORMS AND THUS A SEVERE TSTM WATCH WL REMAIN IN
EFFECT FOR BACA COUNTY. THE HRRR SHOWS THE BEST CHANCES FOR TSTMS
OVR THE SERN CORNER INTO EARLY EVENING AND THEN MOVING SOUTH OF
THE BORDER. IN THE LATE AFTERNOON/EARLY EVENING HOURS...THE HRRR
ALSO SHOWS TSTMS ALONG THE ERN MTNS WORKING THEIR WAY EASTWARD.
VERY LITTLE CHANCE FOR PCPN IS EXPECTED OVR WRN PORTIONS OF THE
FORECAST AREA THIS EVENING.

ON FRI A WEAK UPR RIDGE WL BE OVR THE AREA...WITH CONDITIONS
EXPECTED TO BE A BIT DRIER.  CHANCES FOR CONVECTION SHOULD BE ISOLD
AND MAINLY CONFINED TO OVR AND NR THE MTNS AND MAYBE ACRS THE SRN
BORDER AREA IN LAS ANIMAS COUNTY.  H7 TEMPS ACRS THE FORECAST AREA
FRI AFTERNOON ARE EXPECTED TO RANGE FROM ABOUT 17C-20C.  AFTERNOON
HIGHS SHOULD BE IN THE 90S ACRS THE SERN PLAINS AND IN THE 80S OVR
THE HIGH VALLEYS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 215 PM MDT THU JUN 18 2015

...HOT AND DRY THROUGH AT LEAST TUESDAY...

LOOKS LIKE A STABLE SUMMER PATTERN IS HERE TO STAY. A STRONG H5 HIGH
WILL BUILD OVER SRN CA THIS WEEKEND AND THEN DRIFT SLOWLY EWD OVER
NRN NM EARLY NEXT WEEK. H7 TEMPS WILL CLIMB FROM AROUND 16 DEG C
EARLY IN THE PERIOD TO 20 DEGREES OR MORE BY THE END OF THE WEEKEND
AND EARLY NEXT WEEK. DURING THIS TIME...NOT EXPECTING MUCH IN THE WAY
OF CONVECTION WITH VERY DRY AIR MOVING IN FROM THE SW. CANNOT RULE
OUT SOME LOCAL BUILD-UPS OVR THE MTS...AND MAYBE SOME VIRGA...BUT
MEASURABLE PRECIP WILL BE TOUGH TO COME BY. SO...HAVE DROPPED POPS
BELOW MENTIONABLE THRESHOLDS...MAINTAINING ONLY SINGLE DIGIT POPS
ON A DIURNAL BASIS OVER THE MTS. MOS TEMPS REMAIN AT 100 DEGREES OR
HIGHER FOR THE PLAINS FROM SUNDAY THROUGH WEDNESDAY. WILL KEEP TEMPS
OVER THE LOWER ARKANSAS JUST BELOW 100 SINCE SURFACE DEWS WILL REMAIN
RELATIVELY HIGH AND THIS MAY CUT THE HIGH END OFF JUST A BIT. BUT IT
WILL BE HOT. HOT AND DRY.

BY WED AND BEYOND...SOME DIFFERENCES BETWN THE GFS AND ECMWF AS THE
FORMER REBUILDS THE UPPER HIGH OVER THE DESERT SW WHILE THE LATTER
BREAKS THINGS DOWN A BIT MORE. BOTH MODELS BRING IN A BIT MORE
MOISTURE FROM THE SOUTH...WHICH SHOULD BRING BACK DIURNAL
SHOWERS/STORMS AND HOLD HIGH TEMPS DOWN CLOSER TO SEASONAL NORMS.
ENSEMBLE BASED TEMPS AND POPS LOOK REASONABLE IN THE EXTENDED...AS WE
SLOWLY HEAD TOWARD MORE OF A MID-SUMMER REGIME WITH THE MONSOON RIGHT
AROUND THE CORNER. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 215 PM MDT THU JUN 18 2015

VFR CONDITIONS ARE EXPECTED AT THE TAF SITE TONIGHT AND FRIDAY.
SOME SHOWERS AND TSTMS MAY MOVE INTO THE VCNTY OF KCOS AND KPUB
THIS EVENING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, Jun 18, 11:02 AM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT THU JUN 18 2015

COZ058>089-093>099-191715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE FAR SOUTHEAST
PLAINS LATE THIS AFTERNOON AND EVENING...MAINLY IMPACTING KIOWA AND
PROWERS...BENT AND BACA COUNTIES. THE PRIMARY SEVERE THREATS WILL
BE WIND GUSTS AROUND 60 MPH AND QUARTER TO HALF DOLLAR SIZE HAIL.

THE REST OF SOUTHERN COLORADO WILL ALSO SEE A CHANCE FOR AFTERNOON
AND EVENING THUNDERSTORMS TODAY. THE MAIN THREATS WILL BE LIGHTNING
AND WIND GUSTS UP TO 50 MPH...BUT SOME OF THE STRONGER STORMS MAY
PRODUCE SMALL HAIL AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARMER AND DRIER WEATHER IS EXPECTED OVER THE WEEKEND AND INTO
THE NEXT WEEK. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE
MUCH MORE ISOLATED...AND RESTRICTED ESSENTIALLY TO THE HIGHER
TERRAIN EACH AFTERNOON AND EVENING. PRIMARY STORM THREATS DURING
THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 40
MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY ACROSS MUCH OF THE AREA.

28/28

In the hours before

Local storm report, Jun 18, 4:44 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             7 NNE SILVER CLIFF      38.23N 105.33W
06/18/2015  M0.75 INCH       CUSTER             CO   TRAINED SPOTTER

&&

PP
Special weather statement, Jun 18, 4:45 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT THU JUN 18 2015

COZ077>080-083-086-182330-
WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
445 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUEBLO...
NORTHEASTERN CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 530 PM
MDT...

AT 445 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM 14 MILES
SOUTHWEST OF FLORENCE...OR 37 MILES WEST OF PUEBLO...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE AND WETMORE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3802 10525 3829 10543 3841 10511 3812 10483
TIME...MOT...LOC 2245Z 237DEG 14KT 3825 10531

HODANISH
Special weather statement, Jun 18, 4:49 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT THU JUN 18 2015

COZ096-098-182330-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
449 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND NORTHERN
PROWERS COUNTIES UNTIL 530 PM MDT...

AT 449 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANADA...OR 16 MILES EAST OF LAMAR...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...GRANADA AND BRISTOL.

LAT...LON 3806 10217 3793 10233 3808 10263 3828 10240
TIME...MOT...LOC 2249Z 132DEG 9KT 3805 10232

HODANISH
Special weather statement, Jun 18, 5:37 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT THU JUN 18 2015

COZ076-077-083-190015-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
537 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FREMONT COUNTY
UNTIL 615 PM MDT...

AT 536 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUFFEY...OR 35 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 5
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
FREMONT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3853 10522 3849 10554 3869 10557 3870 10537
TIME...MOT...LOC 2336Z 344DEG 6KT 3869 10545

KAM
Special weather statement, Jun 18, 5:41 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT THU JUN 18 2015

COZ099-190030-
SPRINGFIELD VICINITY/BACA COUNTY CO-
541 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL
630 PM MDT...

AT 540 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF SPRINGFIELD...MOVING WEST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BACA
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3761 10250 3743 10249 3737 10300 3764 10302
TIME...MOT...LOC 2340Z 087DEG 19KT 3752 10260

HODANISH
Special weather statement, Jun 18, 6:00 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT THU JUN 18 2015

COZ094-190045-
EASTERN LAS ANIMAS COUNTY CO-
600 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 645 PM MDT...

AT 559 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRANSON...OR 24 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANSON.

LAT...LON 3706 10401 3722 10390 3710 10353 3700 10360
      3700 10391
TIME...MOT...LOC 2359Z 300DEG 11KT 3711 10388

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:00 PM MDTSpecial Weather StatementPUBLas Animas45 min
Jun 18, 6:08 PM MDTSevere Thunderstorm WarningPUBFremont26 min
Jun 18, 6:26 PM MDTSpecial Weather StatementPUBHuerfano34 min
Jun 18, 6:39 PM MDTSevere Thunderstorm WarningPUBBaca14 min
Jun 18, 6:52 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jun 18, 7:16 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jun 18, 7:25 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jun 18, 7:43 PM MDTSpecial Weather StatementPUBCostilla47 min
Jun 19, 1:36 PM MDTRiver Flood WarningPUBPueblo8 days
Jun 19, 1:39 PM MDTRiver Flood AdvisoryPUBFremont65 min
Jun 19, 1:39 PM MDTRiver Flood AdvisoryPUBPueblo65 min
Jun 19, 1:39 PM MDTRiver Flood AdvisoryPUBOtero65 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.